CaltechAUTHORS
  A Caltech Library Service

On the Relation Between Open and Closed Topological Strings

Kapustin, Anton and Rozansky, Lev (2004) On the Relation Between Open and Closed Topological Strings. Communications in Mathematical Physics, 252 (1-3). pp. 393-414. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20160511-080711343

[img] PDF - Submitted Version
See Usage Policy.

316Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160511-080711343

Abstract

We discuss the relation between open and closed string correlators using topological string theories as a toy model. We propose that one can reconstruct closed string correlators from the open ones by considering the Hochschild cohomology of the category of D-branes. We compute the Hochschild cohomology of the category of D-branes in topological Landau-Ginzburg models and partially verify the conjecture in this case.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00220-004-1227-zDOIArticle
https://rdcu.be/b1EZ5PublisherFree ReadCube access
https://arxiv.org/abs/hep-th/0405232arXivDiscussion Paper
ORCID:
AuthorORCID
Kapustin, Anton0000-0003-3903-5158
Additional Information:© Springer-Verlag 2004. Received: 4 June 2004. Accepted: 24 September 2004. Communicated by M.R. Douglas. A.K. would like to thank Volodya Baranovsky, Ezra Getzler, Kentaro Hori, Dima Orlov, and SashaVoronov for help at various stages. A.K. is also grateful to the Department of Mathematics of Northwestern University and the Erwin Schrödinger Institute for hospitality while this work was being completed. L. R. is very grateful to Mikhail Khovanov for numerous discussions of the category of matrix factorizations. This work was supported in part by the DOE grant DE-FG03-92-ER40701 and by the NSF grant DMS-0196131.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG03-92-ER40701
NSFDMS-0196131
Issue or Number:1-3
Record Number:CaltechAUTHORS:20160511-080711343
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160511-080711343
Official Citation:Kapustin, A., Rozansky, L. On the Relation Between Open and Closed Topological Strings. Commun. Math. Phys. 252, 393–414 (2004). https://doi.org/10.1007/s00220-004-1227-z
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66971
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:11 May 2016 16:55
Last Modified:13 Feb 2020 22:05

Repository Staff Only: item control page